# SDR CA031128005

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 2,840 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 21583
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE COMPANY STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), FLAP MOUNT (LEFT WING ROOT POSITION) WAS INSPECTED AND CRACKS WERE FOUND ON THE MOUNTING FACE BOTTOM BOLT HOLE.
